# SDR SWI2023F00423

- Difficulty date: August 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318215
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CAP ANGLE CORRODED AT F.S.310.00 (FLOOR BOARD ATTACH POINT MARKED WITH GREEN TAPE.)     (C-CHECK RO 10/4/2023)    BLENDED CORROSION ON CAP ANGLE AT F.S.310.00. REF:   CRJ700 SRM 51-21-06-001-001-A01.   DAMAGE FOUND TO BE OUT LIMITS.  REF: REF CRJ700 SRM 53-21-23-101-001-A01.   INSTALLED NEW CAP ANGLE REF: CRJ700 SRM 51-42-06-001-001-A01  AND DWG. SH670-31810 REV AE. COMPLIED WITH TASK 51-900-1002-SKY
